Table of Contents Author Guidelines Submit a Manuscript
Complexity
Volume 2017, Article ID 1972748, 11 pages
https://doi.org/10.1155/2017/1972748
Research Article

Finite-Time Stability of Large-Scale Systems with Interval Time-Varying Delay in Interconnection

1Department of Mathematics, Chiang Mai University, Chiang Mai 50200, Thailand
2Department of Applied Mathematics, University of Waterloo, Waterloo, ON, Canada N2L 3G1

Correspondence should be addressed to P. Niamsup; ht.ca.umc@n.gnopayip

Received 23 June 2016; Revised 9 October 2016; Accepted 1 November 2016; Published 11 January 2017

Academic Editor: Pietro De Lellis

Copyright © 2017 T. La-inchua et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We investigate finite-time stability of a class of nonlinear large-scale systems with interval time-varying delays in interconnection. Time-delay functions are continuous but not necessarily differentiable. Based on Lyapunov stability theory and new integral bounding technique, finite-time stability of large-scale systems with interval time-varying delays in interconnection is derived. The finite-time stability criteria are delays-dependent and are given in terms of linear matrix inequalities which can be solved by various available algorithms. Numerical examples are given to illustrate effectiveness of the proposed method.